# SDR MASA200602636

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,428 hours, 19,289 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7292 DTW.  STAB TRIM/MACH TRIM & STAB CH1 MESSAGES.  CONTRACT MX PERFORMED HSTCU BITE TEST.  NO FAULTS NOTED.
